# SDR IXX2008F00017

- Difficulty date: July 22, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR: ATN 801 / KLAX TO KTOL / TAT 81755.9 / TAC 32719.  DURING CRUISE FROM KLAX NR 2 ENGINE FIRE WARNING LIGHT CAME ON.  THE CREW ACCOMPLISHED EMERGENCY CHECKLIST AND SHUTDOWN NR 2 ENGINE.  FIRE WARNING LIGHT EXTINGUISHED SHORTLY AFTER ENGINE SHUTDOWN, THE CREW DID NOT DISCHARGE FIRE BOTTLES.  THE CREW LANDED IN KTOL WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED LT CORE ELEMENT, AND RT CORE FORWARD CONNECTOR.  OPERATIONAL CHECK GOOD IAW MM 26-10-1, 20-50-1 AND 26-10-0.  AIRCRAFT WAS RETURNED TO SERVICE.  (A)
